MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1D1
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Tachycardia (2095); Shock from Patient Lead(s) (3162)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received possible inappropriate anti-tachycardia pacing and high voltage therapy from the cardiac r esynchronization therapy defibrillator (crt-d) for supra ventricular tachycardia (svt)-atrial fibrillation (af) that the device detected as ventricular tachycardia (vt).The crt-d also possibly inappropriately withheld therapy due to the svt-af discriminator.The  right atrial (ra) lead exhibited intermittent undersensing on stored electrograms (egm) that resulted in possible inappropriate pacing or false termination of atrial tachycardia/atrial fibrillation (at/af) episodes.The crt-d and ra lead remain in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 429688 lead implanted: (b)(6) 2014.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
COMPIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19568822
Report Number3004209178-2024-13144
Device Sequence Number15197037
Product Code NIK
UDI-Device Identifier00643169837706
UDI-Public00643169837706
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2020
Device Model NumberDTMC1D1
Device Catalogue NumberDTMC1D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2024
Initial Report FDA Received Date06/19/2024
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD, 5076-45 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient SexMale
Patient Weight82 KG